Robust filtering for jumping systems with mode-dependent delays

Full text for this resource is not available from the Research Repository.

Shi, Peng, Mahmoud, Magdi S, Nguang, Sing Kiong and Ismail, Abdulla (2006) Robust filtering for jumping systems with mode-dependent delays. Signal Processing, 86 (1). pp. 140-152. ISSN 0165-1684

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3083
DOI https://doi.org/10.1016/j.sigpro.2005.05.005
Official URL http://dx.doi.org/10.1016/j.sigpro.2005.05.005
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18989, Markovian jump systems, functional time delay, stochastic stability, robust filtering, filtering, uncertain parameters
Citations in Scopus 241 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login